# SDR DALA2023121810323

- Difficulty date: December 6, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 73,331 hours, 29,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0111878) PASSENGER COMPARTMENT, AFT WET AREA, CORROSION ON STA 986.5 AND LBL 47. PASSENGER COMPARTMENT, AFT WET AREA, T-CHORD ON STA 986.5 AND LBL 47 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
